# SDR DALA12011490868

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 76,241 hours, 71,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE AFT EMERGENCY EXIT SIGN TO BE DIM.  MX REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPS CONDITION.  ACFT OK FOR SERVICE.
